Asymptotic estimators for parameters of hyperbolic densities in finance

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)1-16
JournalQuality technology and quantitative management
Volume3
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Application

Cite this

Asymptotic estimators for parameters of hyperbolic densities in finance. / Predota, Martin.

In: Quality technology and quantitative management, Vol. 3, 2006, p. 1-16.

Research output: Contribution to journalArticleResearchpeer-review

@article{eea57275d61b45f68ed2be34363f2fe3,
title = "Asymptotic estimators for parameters of hyperbolic densities in finance",
author = "Martin Predota",
year = "2006",
language = "deutsch",
volume = "3",
pages = "1--16",
journal = "Quality technology and quantitative management",
issn = "1684-3703",
publisher = "NCTU Press",

}

TY - JOUR

T1 - Asymptotic estimators for parameters of hyperbolic densities in finance

AU - Predota, Martin

PY - 2006

Y1 - 2006

UR - http://www.nctu.edu.tw/~qtqm/

M3 - Artikel

VL - 3

SP - 1

EP - 16

JO - Quality technology and quantitative management

JF - Quality technology and quantitative management

SN - 1684-3703

ER -